MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; DBD-BIOPSY TRAY

Centurion Medical Products, LP CENTURION; DBD-BIOPSY TRAY
Catalog Number BT150
Medical Device Problem Codes Failure to Cut (2587); Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
DBD-BIOPSY TRAY
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50884710
Report Number1824619-2026-00101
Device Sequence Number13437997
Product Code LRP
UDI-Device Identifier10653160291749
UDI-Public10653160291749
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBT150
Device Lot Number2024110890
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown